# SDR 20001215AP001

- Difficulty date: August 28, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N544NA
- Make and model: Boeing 757236
- Aircraft serial: 29942
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: MS29513240
- Condition: Damaged
- Location: Rt Wing
- Part time: 4,198 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMB, CREW NOTIFIED OF FUEL COMING FROM TOP OF RT WING.  AN UNEVENTFUL UNSCHEDULED LANDING ACCOMPLISHED INVESTIGATION REVEALED O-RING BETWEEN STRUCTURE AND FUEL CAP ADAPTER WAS EXTRUDED.  REMOVED ADAPTER AND REPLACED O-RING.  (M)
